Thread: Acne from Fina??
10-28-2002, 05:45 PM #1
Acne from Fina??
Just wondering if anyone else has experienced acne side effects from using fina. I didn't get any from d-bol or sus and I figured that would have been worse. I'm only taking 75mg ed of fina. Any help on how to combat this?
10-28-2002, 06:16 PM #2
i got it right when i got off it .vitamin b5 i think or somethin like that helps alot theirs a thread on it not too long ago.tan ,and frequent showers
10-28-2002, 06:46 PM #3
I stated getting acne last cycle right when I started fina and winny. Oh well, nothing a lil accutane didnt cure.
10-28-2002, 10:53 PM #4
well not every one can just up and get accutane sooooo, 4 grams of b5 split up through out the day hellped me a lot, 60% better in a few days, and a shit load more cost efective-BOB
10-28-2002, 11:27 PM #5
10-29-2002, 12:34 AM #6
b5 did absolutely NOTHING for me!
10-29-2002, 02:51 AM #7
B, Vitamin E oil and some antibiotic cream worked well for me!
10-29-2002, 07:08 AM #8
10-29-2002, 07:10 AM #9
I always get acne from fina. its usually limited to my chest and upper arms.
really annoying but its worth it in the long run!
10-29-2002, 07:12 AM #10
Hey bro, ya i got acne from fina. On my back and shoulders. Suxs but like Buddha said its worth it in the long run.
10-29-2002, 03:18 PM #11
I take it goes away after a while right?
10-29-2002, 04:13 PM #12New Member
- Join Date
- Oct 2002
As soon as I started taking fina i got acne on my shoulders and back.....I started taking B5 and flaxseed oil and the acne left right away. Good luck bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)